# SDR SWAA2020010085831

- Difficulty date: January 8, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 41,675 hours, 28,432 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CAPSTRIP MARKED R/H #3 IS CORRODED ON BOTTOM SIDE. / VERIFIED AND REPLACED R/H #3 CAPSTRIP IN AFT CARGO COMPARTMENT IAW SRM 51-10-02-0G-0 BOEING DWG# 453A2611 REV D. ATAG WN6644
